# SDR SWAA2013072618617

- Difficulty date: April 10, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N703SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27837
- Aircraft time: 55,294 hours, 33,881 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Part number: 6545785U9
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT WINDOW POST CRACKED BETWEEN NR 1 & NR 2 WINDOWS,  UPPER OTBD CORNER.  REPAIRED WINDOW POST IAW SRM.
